Mixing methadone with morphine

Common Questions and Answers about Mixing methadone with morphine

methadose

i have teenage neice who is now on methadone becuase of a nasty oxy addiction, i will warn her of the dangers of taking her methadone and mixing it with her drug of choice, which could easly happen to her , i could just see her hanging with her freinds on a friday night and someone giving her an oxy .she is 19 and has been on the methadone for 2 months now. peace !!!!!!!hippy thanx this information could wind up saving her life.
mixing methadone with klonopin is very dangerous, It makes the effects of the opiate in methadone much much stronger and causes enhaced CNS depression and can cause respiratory arrest causing death.
I have suffered paraplegia from a motorbike accident 20yrs ago, instantly I suffered chronic pain, I was firstly treated with morphine but over the years the dosage became to high, the Pain Specialist then put me on Methadone, I am currently using 110ml/gms per day to control the pain.
I know it was one of the best decisions I ever made...mixing methadone with other narcotics is dangerous and is no way to go thew life..I hope this give you some insight that it dosent have to be this way...good luck on whatever you decide .
I went from methadone to morphine with no difficulty so I suppose the morphine and methadone are occupying the same receptors. If such is the case, I suspect taking methadone, even though it might be a short time and effectively ease withdrawal, it may quickly put me back into the previous methadone dependency possibly causing me an even more difficult withdrawal.
) I wound up in the ER twice with dehydration. I've found popsicles can sometimes help with dehydration. I sometimes wind up with constant dry heaving and it can be very hard to break the cycle. I also found watermelon and pineapple to help with both the nausea and keeping hydrated. Don't bother trying to take the edge off with a small dose. You won't feel better and it just messes your body up further when you take anything.
Taking that much methadone alone,depending on your tolerance,can be so dangerous,mixing it with benzos can be FATAL.Another suggestion is you can call a poison control center and explain to them whats going on,you don't have to give them any names.
There is some legislation, which I've read and have asked Doc Dan to interpret for us, which suggests that in March of this year a wide range of doctors will be able to become certified to treat opiate addiction with methadone. Currently, Methadone clinics are under the lead fist of the fascist, citizen-hating DEA (the DEA's unwritten charter considers all addicts to be criminals and sub-human filth not worth rehabilitating -- nice bunch of guys).
Have you looked into suboxone.com????
He has never returned to work and has been on everything from vicodin,oxicontin,morphine and of course methadone. As much as 20 pills a day mixing everything as the doctors reccomended and still never taking the full amount. 7 months ago he decided he had all he could take and has kicked everything but the final monster seems to be the inability to get off the methadone. He can't get under 20 mgs.
I'm 11 months free of it ,I have been totally clean for the last 11 months,but my energy and my sleep patterns are still messed up. I agree with Steve,methadone might very well be the answer for some,BUT it should be a LAST RESORT. As far as the w/ds from methadone go.I would rather detox off of vicodin 5 times then methadone once.For me methadone detox was the hardest,most uncomfortable,longest period of discomfort in my life,both physically and mentally.
not a whole awful lot tho or there would be lines in fron of the methadone clinics! morphine is another pain med that people do get addicted to but u just dont see a whole lot of morphine addictions orally...no IV u do as heroin is a by product of morphine how long have u been quit ur doc? it doesnt matter what u take to ease wd, if u take it long enuf u can become addicted to it..what was ur dose? i forget cos i am old!
but I have seen 3-4 people (work in a homeless shelter) over a 6 month period, overdose on their methadone. One lady was in a coma for 4 days. Generally it involved the mixing of methadone and clonazapma but seirously scary stuff.! Methadone is actually becoming quite the dangerous street drug and it is very very dangerous if taken when it is not prescribed to you but the use of it in this way is on the rise.
I just want to make sure that these doses and vitamins are OKAY to take with the current methadone dose I am on. I'm just so afraid of mixing anything with the methadone since taking the xanax. That completely turned my world upside down.
I spent 7 days in the icu mixing methadone and xanax. DONT DO IT! Please....
I never really liked him at all, but where I live there aren't too many pain docs. He is/was treating me with Methadone 30mg day, and Darvocet, and Opana, along with Neurontin too. I am there for chronic daily headaches, sometimes migraine. He only offered that new Suboxone and is giving me only TWO days to decide if I want to take it and do therapy, or go cold turkey. He won't tell me the best way to wean off of the drug, Methadone.
Very few people who have gone through this successfully keep in touch with those who need the information, or even remember it. One thing that seems true right now is with the propaganda of methadone maintenance is keeping any really good treatments from being given funding or FDA approval. I hope this thread helps some. But I doubt you'll find any "pain free" miracle cures here.
I know your rant is getting out some anger, but it wouldn't surprise me if your testimony stopped someone just on pain pills from going to methadone. You're a real trooper with a fighting spirit and I greatly admire you! It's day 32 for you right? Congrats girl!!!
know that embarking on MMT is developing a new addiction that may be harder to overcome then your current one Mixing other Medications or Drugs with Methadone can be deadly ~ Methadone is contraindicated with many medications you may need to take ~ Over the counter cough and flu medicines have been deadly mixed with Methadone ~ Benzodiazepines such as (Xanax, Klonopin, Valium, Restoril etc..
A) stay on methadone to quiet the pain so I can be more effective at work, or B) Quit methadone and be ready to deal with the full amount of pain and its side effects, which have already cost me a half a dozen jobs. Besides just being hunched over often with abdominal pain while standing, I have severe sleep and anxiety problems, issues with going to the bathroom either too often or for too long, and missed work on the worst days.
My appt was last week on the 14th but we had an unexpected set back with my mother-in-law who had surgery on the 12th & had to be rushed back to hospital after they sent her home & with all the stress worry & anxiety I got myself all messed up & went out & bought more pills & the clinic told me to be sure & not use for at least 12 hours before my appt. so now my appt is Weds the 21st & I will let everyone know how its goes.
I started out on Lexapro fine and have no problems with it still but with Tramadol I feel completely alone with dealing what I can clearly see as an addiction. I started out at 2 pills in the am and 2 and night. Now I take ten in the morning till I start to slow down around lunch time then I take ten more. I take 20 50mg pills a day and I can't stop. The quantities consistently increase no matter how I try to stop taking them all together. The withdrawls scare the hell out of me.
I wouldn't even think of using the methadone. But that's everyone's unique choice, there is nothing wrong with that either. You can do this. If I were there to hug you, I would because we all need someone to listen to us to get through all this. I'm personally ending day 3, clonidine and anti-anxiety meds work pretty well. No headache tonight. Emotionally unusually sensitive than I normally am but I know that's just part of the withdrawal so I know that isn't me. Tomorrow...
The doctor will know what to do, but they would have to give him a lot of oxy or morphine for it to have any effect. 90 mgs of methadone is a pretty good sized dose.
Sounds like a methadone wafer to me. They come like that, orange and whit. Morphine usually comes in tiny white pills, or liquid. But I'm no expert on morphine pills...
I think this would be the perfect drug for me to use to finally get off of these pills and take my life back! Used in conjuction of course with other treatments like N.A. etc. I keep hearing here and on the web about "suboxone." Is this a drug like that? I have an appt with my doc on monday to confess everything to him; I am pretty sure he already knows.
A simple search of google will give you HUNDREDS of cases where people have died from mixing methadone and benzos or other CNS depressents. I actually just went to a funeral of a guy who did that a few months ago (xanax and methadone). In fact, in just the last 2 - 3 years in my area I have personaly known 3 people who have died from that, but there have been many many more.
SCHEDULE II OPIOID AGONISTS, INCLUDING MORPHINE, OXYMORPHONE, OXYCODONE, FENTANYL AND METHADONE, HAVE THE HIGHEST POTENTIAL FOR ABUSE AND RISK OF PRODUCING RESPIRATORY DEPRESSION. ALCOHOL, OTHER OPIOIDS AND CENTRAL NERVOUS SYSTEM DEPRESSANTS (SEDATIVE-HYPNOTICS) POTENTIATE THE RESPIRATORY DEPRESSANT EFFECTS OF HYDROMORPHONE, INCREASING THE RISK OF RESPIRATORY DEPRESSION THAT MIGHT RESULT IN DEATH. I am glad he survived the night.
MedHelp Health Answers